MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.ad.2025.104586

Медицинская библиотека · Actas dermo-sifiliograficas · 2025

Severe Cutaneous Signs of Hipersensitivity to Drugs in a Pediatric Hospital.

Suárez-Bustamante Huélamo M, Alonso-Cadenas J A, Noguera Morel L, Escudero Diez C, Jiménez García R, de la Torre Espí M

СтатьяНаблюдательное исследованиеПеревод в очереди

Аннотация

BACKGROUND

An adverse drug reaction (ADR) is a harmful and unintended response to drugs administered in therapeutic doses. Among these, cutaneous adverse reactions (CARs) are one of the most frequent clinical forms, which may occasionally be severe (SCARs).

OBJECTIVES

To describe the epidemiology of SCARs managed in a pediatric hospital.

METHODS

A retrospective observational study of patients under 18 years of age who presented with a SCARs between January 1, 2011, and December 31, 2022.

EXCLUSION CRITERIA: immunosuppression, IgE-mediated allergic reactions, incomplete data, and no need for hospitalization.

RESULTS

Of the 2433 patients diagnosed with a CAR, 34 (1.4%) presented with a SCAR. The main drugs involved were antibiotics, followed by NSAIDs and anticonvulsants. In 97.1% of cases (33 patients), the reason for prescribing the medications was an acute pathology. The final diagnoses were as follows: severe maculopapular rash in 21 patients, DRESS syndrome in 6, generalized exanthematous pustulosis in 3, erythema multiforme in 2, Stevens-Johnson syndrome in 1 and toxic epidermal necrolysis in 1. Two patients (5.9%) had a poor outcome. No deaths were reported in this series.

CONCLUSION

SCARs are very rare in pediatrics with a predominance of severe maculopapular rash. Clinical outcomes are generally favorable, although approximately 5% may present acute complications or sequelae, some of which may be severe. Therefore, upon initial suspicion of any of these SCARs, the potentially causal drugs should be immediately discontinued.

Для цитирования: Suárez-Bustamante Huélamo M, Alonso-Cadenas J A, Noguera Morel L, Escudero Diez C, Jiménez García R, de la Torre Espí M. Severe Cutaneous Signs of Hipersensitivity to Drugs in a Pediatric Hospital.. Actas dermo-sifiliograficas. 2025. DOI: 10.1016/j.ad.2025.104586.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.